Alert archive / Minnesota / Flash Flood Warnings in 2010
Flash Flood Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 13, 2010, 5:50 PM CDT for Olmsted County, Wabasha County, Winona County, Minnesota. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2010, 5:50 PM CDT (22:50 UTC)
- Expired
- Aug 14, 2010, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Olmsted County, MN, Wabasha County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 79 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 11:46 PM CDT | FLOOD | 5 N St. Charles, MN | WHITEWATER CAMPGROUND EVACUATED DUE TO RISING WATER. LAZY D CAMPGROUND EVACUATED AS A PRECAUTION NORTH OF ST. CHARLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -488 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
659
WGUS53 KARX 132250
FFWARX
MNC109-157-169-140500-
/O.NEW.KARX.FF.W.0026.100813T2250Z-100814T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
550 PM CDT FRI AUG 13 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
NORTHWESTERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
SOUTHEASTERN WABASHA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL MIDNIGHT CDT SATURDAY
* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING
REPEATEDLY ACROSS SAME GENERAL AREA. THIS LOOKS TO PRODUCE FLASH
FLOODING IN THE HILLY TERRAIN IN THIS WARNED AREA. RADAR INDICATES
FROM 2 TO 3 INCHES OF RAIN HAS FALLEN WITH THESE STORMS OVER PARTS
OF OLMSTED COUNTY...AND THIS IS POSSIBLE FURTHER EAST INTO WINONA
AND WABASHA COUNTIES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTURA...BUFFALO...ELGIN...EYOTA...KELLOGG...PLAINVIEW AND
ROLLINGSTONE.
* SOME CREEKS AND RIVERS THAT MAY BE AFFECTED INCLUDE...WHITEWATER
RIVER AND ALL OF ITS TRIBUTARIES...TROUT CREEK...ROLLINGSTONE
CREEK...AND EAST INDIAN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE SEVERAL LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
WATCH FOR MUDSLIDES...AS WELL AS WATER OR DEBRIS OVER THE ROADWAY.
&&
LAT...LON 4420 9232 4434 9194 4431 9192 4429 9193
4426 9189 4420 9185 4409 9169 4392 9232
$$
MW1 follow-up statement
446
WGUS73 KARX 140452
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 PM CDT FRI AUG 13 2010
MNC109-157-169-140507-
/O.EXP.KARX.FF.W.0026.000000T0000Z-100814T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-OLMSTED MN-WINONA MN-
1152 PM CDT FRI AUG 13 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
WINONA...EASTERN OLMSTED AND SOUTHEASTERN WABASHA COUNTIES WILL BE
ALLOWED TO EXPIRE AT MIDNIGHT CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4420 9232 4434 9194 4431 9192 4429 9193
4426 9189 4420 9185 4409 9169 4392 9232
$$
HALBACHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:39 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 13, 2:39 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT FRI AUG 13 2010
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
THE MAIN CONCERNS ARE FLASH FLOODING AND SEVERE WEATHER FROM THIS
AFTERNOON THROUGH THIS EVENING...AND ANOTHER POTENTIAL ROUND OF
SEVERE WEATHER ON SATURDAY EVENING.
THE 13.12Z DETERMINISTIC AND MESO MODELS ARE IN GENERAL AGREEMENT
THAT A SHORT WAVE TROUGH CURRENTLY ACROSS SOUTHERN IOWA WILL MOVE
NORTHEAST ACROSS EASTERN IOWA...AND SOUTHERN AND EASTERN
WISCONSIN FROM LATE THIS AFTERNOON THROUGH THIS EVENING. AN
ADDITION...SHORT WAVE TROUGH WILL MOVE THROUGH CENTRAL MINNESOTA
INTO NORTHERN WISCONSIN. THESE TWO SYSTEMS WILL LIKELY PRODUCE
TWO LINES OF THUNDERSTORMS. THESE SYSTEM WILL COMBINE TO CONTINUE
PROVIDE SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON INTO THE
EVENING. WITH THE EFFECTIVE BULK SHEAR RUNNING BETWEEN 40 AND
50 KNOTS...THERE WILL BE THE POTENTIAL OF SOME SUPERCELLS. OVERALL
THE MAIN SEVERE WEATHER THREAT WILL BE THE POTENTIAL FOR SOME MORE
FLASH FLOODING...DAMAGING WINDS...AND LARGE HAIL. IN ADDITION WITH
SOUTHEAST WINDS DEVELOPING NEAR THE INTERSTATE 90 CORRIDOR...THERE
IS ALSO SOME CONCERN THAT THERE COULD BE A FEW TORNADOES THIS
AFTERNOON. THE SPC MESO ANALYSIS PAGE ALREADY SHOWS 0-1 KM STORM
RELATIVE HELICITY AROUND 350 IN THIS AREA.
ON SATURDAY NIGHT...THE 13.12Z DETERMINISTIC MODELS ARE IN GOOD
AGREEMENT THAT THE MAIN UPPER LEVEL TROUGH WILL MOVE EAST THROUGH
THE FORECAST AREA. THESE MODELS ALONG WITH THE MESO MODELS SHOW
THAT A BAND OF PRECIPITATION WILL DEVELOP ALONG ITS ASSOCIATED
COLD FRONT. WITH SUNSHINE AHEAD OF THIS FRONT DURING THE DAY...
THE MIXED LAYER CAPES CLIMB INTO THE 1500 TO 3000 J/KG RANGE BY
LATE AFTERNOON AND LINGER INTO THE EVENING. WITH THE 0-6 KM SHEAR
RUNNING BETWEEN 40 AND 50 KNOTS...THERE LOOKS LIKE SCATTERED
SUPERCELLS WILL DEVELOP FROM CENTRAL MINNESOTA SOUTHWEST INTO
NORTHWEST IOWA BY MID AFTERNOON. THESE THUNDERSTORMS SHOULD
EVENTUALLY EVOLVE INTO A LINE. AT THIS TIME...IT LOOKS LIKE THERE
WILL BE POSSIBILITY OF DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL
ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA DURING THE EVENING.
FROM SUNDAY INTO SUNDAY NIGHT...MUCH DRIER AIR WILL FINALLY BE
MOVE INTO THE REGION. THIS WILL PROVIDE A MUCH COMFORTABLE
CONDITIONS.
.LONG TERM...MONDAY THROUGH FRIDAY
THE 13.00Z AND 13.12Z MODELS CONTINUE TO SHOW THAT A SHORT WAVE
TROUGH WILL MOVE THROUGH THE REGION ON TUESDAY NIGHT. SINCE THE
ECMWF HAS BEEN THE MOST CONSISTENT /WITH THE EXCEPTION OF ITS
AMPLITUDE/...THE GRIDS CONTINUED TO BE TRENDED TOWARD IT. AS A
RESULT...THE RAIN CHANCES WERE LEFT FROM TUESDAY INTO WEDNESDAY.
BEYOND THAT TIME PERIOD...THE MODELS CONTINUE TO STRUGGLE WITH THE
UPPER AIR PATTERN. WHAT ORIGINALLY LOOKED A TROUGH ACROSS THE
REGION...NOW LOOKS TO BE TRENDING TOWARD THE RIDGE BUILDING BACK
NORTHWARD TO THE REGION. IF THIS OCCURS...WE COULD SEE A RETURN
TO THE HEAT AND HUMIDITY ALONG WITH A MORE ACTIVE PATTERN SINCE
THE MODELS HAVE BEEN DEVIATING...WE HAVE JUST KEPT A DRY FORECAST
IN PLACE FOR NOW.
&&
.AVIATION...TONIGHT AND SATURDAY
OBVIOUS AVIATION CONCERNS CENTER ON THUNDERSTORM CHANCES AND
PLACEMENT NEXT 12 HOURS OR SO. AS MESO SURFACE LOW TRANSLATES EAST
NORTHEAST LATE THIS AFTERNOON...EXPECT ADDITIONAL THUNDERSTORM
DEVELOPMENT ACROSS THE AREA. STRONGER STORM THREAT WILL LIKELY SHIFT
SOUTHEAST AS UPPER WAVES APPROACH THOUGH SO GREATEST IMPACT MORE
LIKELY THIS EVENING ONLY. IMPROVING CONDITIONS EXPECTED AFTER THAT
AS UPPER WAVE SLIDES THROUGH ON SATURDAY WITH VFR CONDITIONS.
&&
.HYDROLOGY...THIS AFTERNOON AND EVENING
THE MODELS CONTINUE TO SHOW THAT WE SEE MODERATE TO STRONG
MOISTURE TRANSPORT INTO THE REGION THROUGH THIS EVENING...THIS
WILL KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS IN THE AREA.
WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2.25 INCHES AND
WARM CLOUD LAYER DEPTHS BETWEEN 4 AND 4.5 KM...THESE SHOWERS AND
THUNDERSTORMS WILL BE VERY EFFICIENT RAINFALL PRODUCERS. HOURLY
RAINFALL AMOUNTS WILL LIKELY RANGE FROM 1 TO 2 INCHES. OVERALL...
THERE COULD BE POTENTIALLY ANOTHER 1 TO 4 INCHES WITH SOME LOCALLY
HIGHER AMOUNTS POSSIBLE. AS A RESULT...THE FLASH FLOOD WATCH WILL
BE CONTINUED THROUGH 1 AM SATURDAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR WIZ017-WIZ029-
WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-
WIZ054-WIZ055-WIZ061.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ054-WIZ055-
WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR MNZ079-MNZ086-
MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR IAZ008-IAZ009-
IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ010-IAZ011-
IAZ029-IAZ030.
&&
SHORT/LONG TERM...BOYNE
AVIATION...TJSHazardous weather outlook, Aug 13, 11:47 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 1147 AM CDT FRI AUG 13 2010 IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044- 053-141100- ADAMS-BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD- JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-TAYLOR- TREMPEALEAU-VERNON-WABASHA-WINONA- 1147 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WESTERN WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. OCCASIONAL THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS EVENING. ADDITIONAL STRONGER STORM DEVELOPMENT IS ALSO POSSIBLE WITH HEAVY RAIN BEING THE MAIN THREAT. ANOTHER 1 TO 2 INCHES OF RAIN IS POSSIBLE IF STRONGER STORMS IMPACT YOUR AREA. THE THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. HEAT INDEX VALUES WILL BE IN THE 90 TO 100 DEGREE RANGE FROM THIS AFTERNOON IN THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THUNDERSTORMS WILL COME TO AN END ON SATURDAY AND AT THIS TIME THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. HOWEVER IT IS TOO EARLY TO DETERMINE IF THEY POSE A SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. RAINFALL TOTALS AND ANY REPORTS OF FLOODING WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR WAS HELD AT 11 AM TODAY. NO ADDITIONAL CONFERENCE CALL IS PLANNED AT THIS TIME...ALTHOUGH THE STATE OF WISCONSIN IS HAVING A CALL AT 1 PM TODAY. IAZ010-011-029-030-WIZ054-055-061-141100- ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-WINNESHIEK- 1147 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...AND A HEAT ADVISORY IS IN EFFECT THROUGH 7 PM THIS EVENING. OCCASIONAL THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS EVENING. THESE WILL BE CAPABLE OF PRODUCING HOURLY RAINFALL RATES OF ONE TO TWO INCHES WHICH MAY RESULT IN SOME FLASH FLOODING. IN ADDITION TO THE FLOODING...THERE MAY BE ROCK AND MUD SLIDES IN AREAS WITH STEEP TERRAIN. BESIDES THE FLOODING POTENTIAL...THE THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. HEAT INDEX VALUES WILL BE IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THUNDERSTORMS WILL COME TO AN END ON SATURDAY AND AT THIS TIME THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. HOWEVER IT IS TOO EARLY TO DETERMINE IF THEY POSE A SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. PLEASE NOTE RAINFALL TOTALS AND ANY FLOODING OBSERVED. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR WAS HELD AT 11 AM THIS MORNING. NO OTHER CONFERENCE CALL IS SCHEDULED...ALTHOUGH THE STATE OF WISCONSIN IS HOLDING A CALL AT 1 PM. SHEA
In the hours before
Local storm report, Aug 13, 3:55 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
355 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 6 S KASSON 43.94N 92.75W
08/13/2010 DODGE MN TRAINED SPOTTER
&&
SHEASpecial weather statement, Aug 13, 4:32 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 432 PM CDT FRI AUG 13 2010 MNZ079-086>088-094-095-132315- WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE- INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN 432 PM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORMS CONTINUE TO DEVELOP... AT 430 PM...THUNDERSTORMS WERE DEVELOPING ACROSS PORTIONS OF SOUTHEAST MINNESOTA...SOME OF WHICH WERE PRODUCING SEVERE WEATHER. ONE STORM IN EASTERN DODGE AND WESTERN OLMSTEAD COUNTIES HAS A HISTORY OF PRODUCING A TORNADO. THESE STORMS ARE EXPECTED TO SLOWLY TRACK EASTWARD ACROSS SOUTHEAST MINNESOTA THROUGH 6 PM AND WILL CONTINUE TO POSE A THREAT OF SEVERE WEATHER...INCLUDING TORNADOES...STRONG WINDS...AND HEAVY RAINFALL. SOME LOCATIONS THAT MAY BE IMPACTED OVER THE NEXT HOUR INCLUDE ROCHESTER...SIMPSON...CHESTER...EYOTA...AND ST. CHARLES. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN...WHILE A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHEAST IOWA THROUGH 10 PM AS WELL. HALBACH
Local storm report, Aug 13, 4:42 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TORNADO 4 SW ROCHESTER 43.97N 92.53W
08/13/2010 OLMSTED MN TRAINED SPOTTER
WEAK TOUCHDOWN ON COUNTY ROAD 15 AT 60TH STREET SW NEAR
WILDLIFE REFUGE
&&
SHEALocal storm report, Aug 13, 4:51 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FUNNEL CLOUD 7 WNW STEWARTVILLE 43.90N 92.62W
08/13/2010 OLMSTED MN AMATEUR RADIO
REPORTED NEAR DODGE COUNTY LINE BY SPOTTERS AND HAM RADIO
OPERATORS
&&
SHEALocal storm report, Aug 13, 4:57 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
457 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM FLOOD CUBA CITY 42.60N 90.43W
08/13/2010 GRANT WI FIRE DEPT/RESCUE
STREET FLOODING
&&
SHEALocal storm report, Aug 13, 5:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO ROCK DELL 43.91N 92.65W
08/13/2010 OLMSTED MN FIRE DEPT/RESCUE
BRIEF TOUCHDOWNS
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 1:51 AM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 22 hr |
| Aug 13, 2:40 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 65 min |
| Aug 13, 3:46 AM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 44 min |
| Aug 13, 4:20 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 55 min |
| Aug 13, 4:32 AM CDT | Flash Flood Warning | ARX | Wabasha | 3 hr |
| Aug 13, 5:40 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower, Olmsted, Winona | 50 min |
| Aug 13, 6:03 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 57 min |
| Aug 13, 3:17 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted, Wabasha | 58 min |
| Aug 13, 3:34 PM CDT | Tornado Warning | ARX | Dodge, Olmsted, Wabasha | 26 min |
| Aug 13, 3:53 PM CDT | Tornado Warning | ARX | Dodge, Olmsted | 37 min |
| Aug 13, 4:44 PM CDT | Flash Flood Warning | ARX | Dodge, Mower, Olmsted | 4 hr |
| Aug 13, 4:45 PM CDT | Tornado Warning | ARX | Dodge, Olmsted | 30 min |
| Aug 13, 5:43 PM CDT | Tornado Warning | ARX | Olmsted | 32 min |
| Aug 13, 6:16 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted | 44 min |
| Aug 13, 6:53 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 16 min |
Nearby
Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.